Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 9, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Apr 23, 2005, 5:26 PM EDT for Northumberland County, Pennsylvania. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2005, 5:26 PM EDT (21:26 UTC)
- Expired
- Apr 23, 2005, 6:00 PM EDT
- In force
- 34 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Northumberland County, PA
The radar
The State College radar (KCCX), 105 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.4 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 232128
SVRCTP
PAC097-232200-
/O.NEW.KCTP.SV.W.0009.050423T2126Z-050423T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
526 PM EDT SAT APR 23 2005
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA
* UNTIL 600 PM EDT
* AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM NORTHUMBERLAND TO SUNBURY TO 7
MILES SOUTHWEST OF TREVORTON...AND MOVING NORTHEAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
STONINGTON AND FARNSWORTH AROUND 535 PM EDT...
RIVERSIDE AROUND 540 PM EDT...
ELYSBURG AROUND 550 PM EDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 4090 7690 4081 7681 4072 7679 4085 7651
4094 7660 4100 7678
$$
LAMBERT/CRUZ1 follow-up statement
000
WWUS51 KCTP 232141
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
537 PM EDT SAT APR 23 2005
PAC097-232200-
/O.CON.KCTP.SV.W.0009.000000T0000Z-050423T2200Z/
NORTHUMBERLAND-
537 PM EDT SAT APR 23 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 600 PM EDT FOR
NORTHUMBERLAND COUNTY...
AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM NORTHUMBERLAND TO SUNBURY TO
JUST NORTHWEST OF TREVORTON...MOVING NORTHEAST AT 30 MPH.
RADAR WAS SHOWING SIGNS OF MODERATE ROTATION. REMEMBER...SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE ADVANCE WARNING.
THE STORM WILL AFFECT SNYDERTOWN AND STONINGTON AROUND 445 PM...AND
RIVERSIDE AND ELYSBURG AROUND 455 PM.
SEEK SHELTER IN A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL THE
STORM HAS PASSED.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
SATURDAY EVENING FOR SOUTH CENTRAL PENNSYLVANIA.
LAT...LON 4090 7690 4081 7681 4072 7679 4085 7651
4094 7660 4100 7678
$$
LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 3:47 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Apr 23, 3:47 PM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
347 PM EDT SAT APR 23 2005
.SHORT TERM (TONIGHT)...
FIRST SEVERE EVENT OF THE SEASON IN PROGRESS ACROSS SOUTH CENTRAL
PA. SQUALL LINE EXTENDING FROM NRN CLEARFIELD COUNTY SOUTHWARD TO
THE MD BORDER WITH EMBEDDED ROTATING CELL OVER FULTON COUNTY AND
DOPPLER RADIAL VELOCITIES EXCEEDING 60 KTS IN EASTERN BLAIR
COUNTY. MOST UNSTABLE AIR MASS AWAITS THE LINE OVER THE LOWER
SUSQ. WITH TEMPS IN THE MID 60S AND DEWPOINTS IN THE UPPER 50S.
WITH MEAN 4KM WIND SHEAR EXCEEDING 20 KNOTS AND CAPES EXCEEDING
1000 J/KG*2...EXPECT THE LINE TO ONLY STRENGTHEN AS IT MOVES
EASTWARD. SEVERE THUNDERSTORM WATCH #200 REMAINS IN EFFECT UNTIL
800 PM.
FURTHER WEST...RAIN WILL CHANGE TO SNOW LATER THIS EVENING WITH
SEVERAL INCHES OF ACCUMULATION EXPECTED OVER THE NEXT 36 HOURS
FROM THE LAURELS NORTHWARD THROUGH THE NORTHWEST MOUNTAINS. NO ONE
PERIOD EXPECTED TO EXCEED 6 INCHES IN 12 HOURS...SO LONG DURATION
ADVISORY STILL LOOKS LIKE THE WAY TO GO. EXPANDED PREVIOUS
ADVISORY TO INCLUDE CAMERON, ELK AND CLEARFIELD COUNTIES...ALL
WITH EXPIRATION TIMES OF 800 AM MONDAY MORNING.
&&
.LONG TERM (SUNDAY THROUGH SATURDAY)...
COLD CORE MOVES DIRECTLY OVERHEAD ON SUNDAY WITH CHANNELED FLOW
ALOFT AND BEST BOUNDARY LAYER CONVERGENCE AT NOSE OF ANOMALOUS 850
MB JET DIRECTED AT THE LAURELS. THIS AREA WILL NEED TO BE WATCHED
CLOSELY DURING THE DAY SUNDAY FOR POSSIBLE WSW UPGRADE SHOULD ACCUMULATION
EFFICIENCY BE GREATER THAN CURRENTLY EXPECTED...AS LAPSE RATES AND
UPSLOPE FLOW WILL MAXIMIZE FOR SEVERAL HOURS SUNDAY AFTERNOON.
ELSEWHERE A MIX OF RAIN AND SNOW IS EXPECTED WITH SLUSHY
ACCUMULATIONS CONTINUING IN THE ADVISORY AREAS AND EVEN LIGHT COATINGS
POSSIBLE ON SOME OUTDOOR OBJECTS AND GRASSY SURFACES OVER THE
CENTRAL AND SOUTH CENTRAL MOUNTAINS WHERE MORE CONVECTIVE GRAUPEL
SHOWERS ARE LIKELY DURING THE AFTERNOON.
UPPER LOW GRADUALLY LIFTS NORTHWARD SUN NIGHT AND MONDAY AS 5H
HEIGHTS RISE AHEAD OF NEXT VIGOROUS DISTURBANCE CURRENTLY DROPPING
SOUTHWARD THROUGH MANITOBA/SASK. THUS...WILL SEE SOME IMPROVEMENT
BY LATE MON/TUESDAY...BUT ONLY BRIEF...AS DEEPER LAYER MOISTURE
AND LIFT RETURN LATE TUESDAY NIGHT AND WEDNESDAY.
COOL AND UNSETTLED CONDS THU WITH ANOMALOUS 850 TEMPS KEEPING LOW
CLOUDS AND LOW CHANCE FOR SHOWERS ACROSS THE WEST AND NORTH.
ANOTHER MOIST SYSTEM...THIS TIME OF PACIFIC ORIGIN...LOOKS TO
BRING MORE SIGNIFICANT RAINFALL LATE SAT NIGHT THROUGH NEXT MON.
&&
.AVIATION...
CHANGEABLE CIGS AND VSBYS WITH SFC LO PRESS RETROGRADING OVER
EASTERN GREAT LAKES OVER WEEKEND. ACTIVE SVR TSTMS AND POTENTIAL
OVER SOUTH CENTRAL MTNS OF PA & LWR SUSQUEHANNA VALLEY WITH PSBL SW
WND GSTS IN EXCESS OF 50 KTS. CIGS/VSBYS GENERALLY MVFR THROUGH 18Z
SUN WITH SCT RSHWRS RMDR OF SAT AFTN AND TNGT. SNW DVLPG NW PLATEAU
AND LAUREL MTNS LWRG CONDS TO IFR LATE TNGT & SUN MRNG FOR THOSE
MODES.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
PA...SNOW ADVISORY FOR PAZ004-005-010-011-017-024-033 FROM MIDNIGHT
SUNDAY TO 8 AM MONDAY.
&&
SHORT TERM...DEVOIR
LONG TERM...DEVOIR
AVIATION...BUDDHazardous weather outlook, Apr 23, 5:08 AM EDT, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 508 AM EDT SAT APR 23 2005 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-240900- ADAMS PA-BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA- COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-ELK PA-FRANKLIN PA-FULTON PA- HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON PA-MCKEAN PA- MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA- NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA- SCHUYLKILL PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA- SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA- UNION PA-WARREN PA-YORK PA- 508 AM EDT SAT APR 23 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY: A STRONG STORM WILL CREATE A VARIETY OF WEATHER HAZARDS FOR THE NEXT TWO DAYS. SEVERE THUNDERSTORMS MAY DEVELOP THIS AFTERNOON OVER THE EASTERN HALF OF THE STATE. THE MAIN THREATS FROM THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL...BUT A LESSER THREAT OF TORNADOES DOES EXIST...AS THE ATMOSPHERIC WIND PROFILE WILL BE CONDUCIVE TO SUPERCELL THUNDERSTORM FORMATION. THE RAIN SHOWERS OVER THE WESTERN HIGHLANDS WILL TURN TO SNOW SHOWERS LATER TONIGHT...AND COULD MAKE ACCUMULATIONS OF 2 OR 3 INCHES BY MORNING...ESPECIALLY ON THE WEST-FACING SLOPES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY: THE SNOW SHOWERS WILL CONTINUE OVER THE WESTERN MOUNTAINS THROUGH MONDAY MORNING. ACCUMULATIONS MAY BE LIGHT DURING THE DAYLIGHT HOURS ON SUNDAY...DUE TO A HIGH SUN ANGLE AND WARM GROUND TEMPERATURES...BUT ADDITIONAL ACCUMULATIONS OF 2 TO 4 INCHES ARE POSSIBLE AGAIN SUNDAY NIGHT. SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON. DANGELO
In the hours before
Special weather statement, Apr 23, 2:39 PM EDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 239 PM EDT SAT APR 23 2005 PAZ011-012-017-231945- CAMERON-CLEARFIELD-NORTHERN CLINTON- 239 PM EDT SAT APR 23 2005 ...STRONG THUNDERSTORMS WILL AFFECT CLEARFIELD...CAMERON AND CLINTON COUNTIES THROUGH 345 PM... AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTHWEST OF CLEARFIELD TO 9 MILES SOUTHEAST OF CLEARFIELD TO 6 MILES NORTHWEST OF TYRONE...MOVING NORTHEAST AT 35 MPH. THE THUNDERSTORMS WILL BE NEAR LECONTES MILLS AROUND 250 PM...HICKS RUN AROUND 315 PM...DRIFTWOOD AROUND 320 PM...CAMERON AROUND 325 PM...EMPORIUM...STEVENSON DAM AROUND 330 PM AND KEATING AROUND 335 PM. WIND GUSTS BETWEEN 40 AND 50 MPH AND SMALL HAIL ARE LIKELY WITH THESE STORMS. EXPECT OCCASIONAL...DANGEROUS LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES OR STAY IN THE OPEN WHEN LIGHTNING THREATENS. LAMBERT
Special weather statement, Apr 23, 3:08 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 308 PM EDT SAT APR 23 2005 PAZ027-028-232045- JUNIATA-MIFFLIN- 308 PM EDT SAT APR 23 2005 ...STRONG THUNDERSTORMS WILL AFFECT JUNIATA AND MIFFLIN COUNTIES... AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF HUNTINGDON TO 19 MILES NORTHWEST OF SHIPPENSBURG...MOVING NORTHEAST AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR PERULACK...BLACKLOG AROUND 315 PM... MCVEYTOWN...ALLENSVILLE AROUND 320 PM...STRODES MILLS...HONEY GROVE ...BELLEVILLE AROUND 335 PM...WALNUT...SPRUCE HILL AND LEWISTOWN AROUND 345 PM. WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL ARE POSSIBLE NEAR THE LEADING EDGE OF THESE STORMS. EXPECT OCCASIONAL DANGEROUS LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES OR STAY IN THE OPEN WHEN LIGHTNING THREATENS.
Special weather statement, Apr 23, 3:56 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 356 PM EDT SAT APR 23 2005 PAZ006-012-037-041-045-232130- NORTHERN CLINTON-NORTHERN LYCOMING-POTTER-SOUTHERN CLINTON-TIOGA- 356 PM EDT SAT APR 23 2005 ...STRONG THUNDERSTORMS WILL AFFECT TIOGA...POTTER...CLINTON AND LYCOMING COUNTIES THROUGH 530 PM... AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY SHOWERS AND A FEW THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR OSWAYO...SOUTH TO NEAR WHARTON...RENOVO AND JUST TO THE NORTHWEST OF BALD EAGLE STATE PARK...MOVING NORTHEAST AT 30 MPH. THE THUNDERSTORMS WILL BE NEAR...CROSS FORK AROUND 405 PM...LOCK HAVEN...GENESEE...DUNNSTOWN AROUND 410 PM...MCELHATTAN... HYNER...GLEN UNION AROUND 415 PM...OLE BULL STATE PARK AND CHERRY SPRINGS STATE PARK AROUND 420 PM. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. LAMBERT
Local storm report, Apr 23, 4:29 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
429 PM EDT SAT APR 23 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM HAIL CHAMBERSBURG 39.93N 77.66W
04/23/2005 1.00 INCH FRANKLIN PA TRAINED SPOTTER
0325 PM HAIL ORRSTOWN 40.06N 77.61W
04/23/2005 0.25 INCH FRANKLIN PA TRAINED SPOTTER
BRIEF HEAVY RAIN
0354 PM HAIL NEWBURG 40.14N 77.55W
04/23/2005 0.25 INCH CUMBERLAND PA TRAINED SPOTTER
HEAVY RAIN.
0215 PM HAIL ALTOONA 40.51N 78.40W
04/23/2005 0.25 INCH BLAIR PA NWS EMPLOYEE
HEAVY RAIN.
0407 PM HAIL NEWVILLE 40.17N 77.40W
04/23/2005 0.25 INCH CUMBERLAND PA TRAINED SPOTTER
GUSTY WINDS
&&
VGCSpecial weather statement, Apr 23, 4:50 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 450 PM EDT SAT APR 23 2005 PAZ049>053-057-058-232215- COLUMBIA-DAUPHIN-MONTOUR-NORTHUMBERLAND-SCHUYLKILL-SNYDER-UNION- 450 PM EDT SAT APR 23 2005 ...STRONG THUNDERSTORMS WILL AFFECT MONTOUR...DAUPHIN...SNYDER... SCHUYLKILL...NORTHUMBERLAND...COLUMBIA AND UNION COUNTIES... AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE LEADING EDGE OF HEAVY SHOWERS AND A FEW STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF MIFFLINBURG...SOUTH TO NEAR FREMONT...LIVERPOOL...AND DUNCANNON...MOVING NORTHEAST AT 30 MPH. THE THUNDERSTORMS WILL BE NEAR PENNS CREEK...MIDDLEBURG...FREMONT AROUND 455 PM...SAND BRIDGE STATE PARK...MILLERSBURG... MIFFLINBURG...MEISERVILLE AROUND 500 PM...NEW BERLIN...FREEBURG AND FOREST HILL AROUND 505 PM. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. LAMBERT
Special weather statement, Apr 23, 5:05 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 505 PM EDT SAT APR 23 2005 PAZ064-065-232200- ADAMS-YORK- 505 PM EDT SAT APR 23 2005 ...STRONG THUNDERSTORMS WILL AFFECT YORK AND ADAMS COUNTIES THROUGH 6 PM... AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE LEADING EDGE OF STRONG THUNDERSTORMS NEAR LITTLESTOWN IN SOUTHEASTERN ADAMS COUNTY. THE THUNDERSTORMS WERE MOVING NORTH AT 30 MPH. THE THUNDERSTORMS WILL BE NEAR PENNVILLE...NEW OXFORD AND ABBOTTSTOWN AROUND 515 PM...DOVER AROUND 520 PM... MCSHERRYSTOWN...LAKE MEADE...AND EAST BERLIN AROUND 525 PM...AND LEWISBERRY AROUND 545 PM. WIND GUSTS UP TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES OR STAY IN THE OPEN WHEN LIGHTNING THREATENS. LAMBERT
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 2:22 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Centre, Huntingdon | 53 min |
| Apr 23, 2:27 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton | 63 min |
| Apr 23, 3:14 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 61 min |
| Apr 23, 3:27 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 33 min |
| Apr 23, 4:01 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 59 min |
| Apr 23, 4:16 PM EDT | Severe Thunderstorm Warning | CTP | Perry | 59 min |
| Apr 23, 4:55 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Snyder | 50 min |
| Apr 23, 5:44 PM EDT | Severe Thunderstorm Warning | CTP | Montour | 31 min |
| Apr 23, 6:57 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 63 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.